2 doctors weighed in:

I have to take ciprofloxacin 500mg tab for 3days 1twice a day ..But am feeling sick with lots of headech and nausia is it normal?

2 doctors weighed in
Dr. Faryal Ghaffar
Pediatrics
1 doctor agrees

In brief: Yes

Nausea and headache are possible side effect of ciprofloxacin.
It is important to know the cause of your illness for which Ciprofloxacin is prescribed. There is a possibility that nausea and headache could be the symptoms of your illness not adequately treated with Ciprofloxacin

In brief: Yes

Nausea and headache are possible side effect of ciprofloxacin.
It is important to know the cause of your illness for which Ciprofloxacin is prescribed. There is a possibility that nausea and headache could be the symptoms of your illness not adequately treated with Ciprofloxacin
Dr. Faryal Ghaffar
Dr. Faryal Ghaffar
Thank
Get help from a real doctor now
Dr. Vicken Poochikian
Board Certified, Internal Medicine
38 years in practice
2M people helped
Continue
108,000 doctors available
Read more answers from doctors